厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

 

 姓名:  伍火熊                               

博士、 教授、 博士生导师     
         
地 址:厦门大学数学科学学院           
电 话:0592-2580766(O)
E-mail:huoxwu@xmu.edu.cn
 
教育背景:
 
2000年 9月—2003年 7月:北京师范大学数学系读博士研究生,获理学博士学位
1990年 9月—1993年 6月:北京师范大学数学系读硕士研究生,获理学硕士学位
1982年 9月—1986年 6月:湖南师范大学数学系读本科,获理学学士学位
 
工作经历:
 
2006年 8月--  现           在:厦门大学数学科学学院任教,教授
2014年 8月-- 2015年 8月:美国Wisconsin大学Milwaukee分校访学,高级访问学者
2007年10月--2008年 9月:澳大利亚Macquarie大学访学,访问学者
2003年 7月—2006年 7月:厦门大学数学科学学院任教,副教授
1993年 7月—2000年 8月:湖南省郴州师范高等专科学校(现湘南学院)数学系任教,历任讲师/副教授
1986年 7月—1990年 8月:湖南省郴州师范高等专科学校(现湘南学院)数学系任教,助教
 
研究方向:调和分析及其应用
 
承担的科研项目:
 
13、国家自然科学基金(面上)项目(G11871101):《多线性算子的若干重要问题的研究》, 2019.1--2022.12,主要成员(排名第二;主持人:薛庆营(北京师范大学));
12、国家自然科学基金(面上)项目(G11771358):《基于算子弱型端点估计的若干调和分析问题》, 2018.1--2021.12,主持;
11、福建省自然科学基金(面上)项目(2015J01025):《多线性极大函数的正则性研究》, 2015.6--2018.5,主持;
10、国家自然科学基金(面上)项目(G11471041)::《 多线性算子的有界性及其应用》, 2015.1—2018.12,主要成员(排名第二;主持人:薛庆营(北京师范大学));
9、 国家自然科学基金(面上)项目(G11371295):《 调和分析中离散化类似的若干问题》, 2014.1—2017.12,主持;
8、 国家自然科学基金(面上)项目(G11071200):《 相关于粗糙核奇异积分算子的若干问题》, 2011.1—2013.12,主持;
7、 福建省自然科学基金(面上)项目(2010J01013):《沿低维集的奇异积分及应用》, 2010.7—2013.6, 主持;
6、 国家自然科学基金(面上)项目(G10771054):《与磁场和电位势相关的薛定谔算子的调和分析问题》, 2008.1—2010.12,主要成员(排名第二;主持人:马柏林(湖南大学));
5、 国家自然科学基金(面上)项目(G10571122):《具反射不变测度空间上的调和分析》,2006.1—2008.12, 主要成员(排名第二;主持人:李中凯(首都师范大学));
4、 福建省自然科学基金项目(Z05010004):《带非卷积位相的振荡奇异积分》, 2005.5—2007.4, 主持;
3、 厦门大学引进人才科研启动基金(X01105),2003.8-2005.7, 主持;
2、 国家自然科学基金(面上)项目(G10271016):《奇异积分算子及相关算子研究与应用》,2003.1--2005.12,主要成员(排名第三;主持人:丁勇(北京师范大学));
1、 湖南省高等院校青年骨干教师科研基金, 1998--2001, 主持.
 
讲授课程:
 
《实变函数论》、《傅里叶分析及其应用》、《高等数学》(I,II)、《实分析》、《调和分析》(I, II, III)
 
社会兼职:
 
美国《Mathematical Reviews》和德国《Zentralblatt MATH》评论员;《Pure Mathematics 》编委; 厦门市数学会理事; 全国大学生数学建模竞赛福建赛区组委会秘书长。
 
近年来发表的论文:
105.  Limiting weak-type behaviors for parabolic singular integrals and related operators,(with Xianming Hou), Sci. Sin. Math. 48(10) (2018).
104.  Limitting weak-type behaviors for certain Littlewood-Paley functions, (with Xianming Hou), Acta Math. Sci. Ser. B (to be accepted) (SCIE)
103.  On positive solutions of integral equations with the weighted Bessel potentials, (with Mingchun Wang, JIankai Xu), Comm. Pure Appl. Anal. (in press)  (SCI)
102. On the limiting weak-type behaviors for maximal operators associated to power weighted measure, (with Xianming Hou), Canad. Math. Bull. (in press), (SCIE)
101. Boundedness and compactness characterizations of Riesz transform commutators on Morrey spaces in the Bessel setting,(with Suzhen Mao, Dongyong Yang), Anal. Appl. (in press) (SCI)
100. A note on the endpoint regularity of the discrete maximal operator, (with Feng Liu),  Proc. Amer. Math. Soc. (in press) (SCI)
99. Characterizations of weighted compactness of commutators via CMO(Rn), (with Dongyogn Yang),   Proc. Amer. Math. Soc. 146(10)(2018), 4239-4254. (SCI)
98. Compactness of Riesz transform commutator associated with Bessel operators, (with Xuan Thinh Duong, Ji Li, Suzhen Mao and Dongyong Yang),   J. Anal. Math. 135(20)(2018), 639-673.  (SCI)
97. Variation inequalities related to Schrodinger operators on Morrey spaces, (with Jing Zhang), Chin. Ann. Math. (in press) (SCIE)
96.  Oscillation and variation for Riesz transform associated with Bessel operators, (with Dongyong Yang and Jing Zhang), Proc. Roy. Soc. Edinburgh Sect. A (in press)  (SCI)
95. A note on discrete fractional integral operators over submanifolds, (with Suzhen Mao, Lijing Sun) Adv. Math (China) ,47(3) (2018),448-454.
94. Sharp weighted convolution inequalities and some application, (with Weichao Guo, Dashan Fan and Guoping Zhao), Studia Math. 241(3)(2018) ,201-239 (SCI)
93. Weighted oscillation and variation inequalities for singular integrals and commutators satisfying Hormander type conditions, (with Jing Zhang), Acta Math. Sin. Engl. Ser. 33(10) (2017), 1397–1420.(SCIE)
92.  Integrability and asymptotic behaviors of positive solutions for some integral equations,(with Jiankai Xu, Zhong Tan), Comm. Math. Sci. 15(8) (2017) ,2099-2120 (SCI)
 
91. Singular integrals related to homogeneous mappings in Triebel-Lizorkin spaces, (with Feng Liu), J. Math. Inequal. 11(4) (2017), 1075-1097. (SCIE)
90. Inclusion relations between modulation and Triebel-Lizorkin spaces, (with Weichao Guo, Guoping Zhao), Proc. Amer. Math. Soc. 145(11) (2017), 4807-4820. (SCI)
89. Regularity of discrete multisublinear fractional maximal functions, (with Feng Liu), Sci. China Math.60(8) (2017), 1461-1476. (SCI)
88. Endpoint regularity of multilinear fractional maximal functions, (with Feng Liu), Canad. Math. Bull. 60(3) (2017), 586-603 (SCI)
87.Characterization of inclusion relations between Wiener amalgam and some classical spaces, (with Wechao Guo, Qixiang Yang, Guoping Zhao), J. Funct. Anal.  273(1) (2017), 404-443.(SCI)
86. On the regularity of maximal operators supported by submanifolds, (with Feng Liu), J. Math. Anal. Appl. 453(1) (2017), 144-158. (SCI)
85. Lp bounds for Marcinkiewicz integrals associated to homogeneous mappings, (with Feng Liu),  Monatsh. Math. 181(4) (2016),875-906. (SCI)
84. Some properties of positive solutions for an integral system with the double weighted Riesz potentials, (with Jiankai Xu and Song Jiang), Comm. Pure Appl. Anal. 15(6)(2016), 2117-2134. (SCI)
83. Transference of certain Maximal Hilbert transforms on Torus, (with Dashan Fan and Fayou Zhao), Pacific J. Math. 284(2)(2016), 343-364. (SCI)
82.Characterization of functions via commutators of bilinear fractional integrals on Morrey spaces, (with Suzhen Mao), Bull. Korea Math. Soc. 53(4) (2016), 1071-1085.  (SCIE)
81. Oscillation and variation for semigroups associated with Bessel operators, (with Dongyong Yang and Jing Zhang), J. Math. Anal. Appl. 443 (2016), 848-867. (SCI)
80. A note on the endpoint regularity of the Hardy-Littlewood maximal functions, (with Feng Liu and Ting Chen), Bull. Aust. Math. Soc. 94 (2016) , 121-130. (SCIE)
79. A T(b) type theorem on the weighted Herz-type Hardy spaces and applications, (with Jianmiao Ruan, Lijing Sun and Xiao Yu), Math. Nachr. 289(8-9) (2016), 1112-1130. (SCI)
78. Boubdedness and compactness for commutators of bilinear Fourier multipliers, (with Suzhen Mao, Lijing Sun), Acta Math. Sin. (Chin. Ser.), 59(3)(2016), 317-330.
77. Oscillation and variation inequalities for singular integrals and commutators on weighted Morrey spaces, (with Jing Zhang), Front. Math. China 2016, 11(2): 423-447. (SCIE)
76. Sharpness of complex interpolation on  a-modulation spaces, (with Weichao Guo, Dahsan Fan, Guoping Zhao), J. Fourier Anal. Appl. 2016, 22: 427--461. (SCI)
75 On rough singular integrals related to homogeneous mappings, (with Feng Liu, Suzhen Mao), Collect. Math. 2016, 67(1), 113--132. (SCI) 
74. Sharpness of some properties of weighted modulation spaces, (with Weichao Guo, Dashan Fan, Guoping Zhao), Sci. China Math. 2016, 59(1): 169--190. (SCI)
73. On the compactness of commutators for rough Marcinkiewicz integral operators, (with Suzhen Mao, Yoshihiro Sawano), Taiwanese J. Math.  2015, 19(6): 1777--1793. (SCI)
72. Boundeness of certain singular integrals along surfaces on Triebel-Lizorkin spaces, (with Feng Liu, Daiqing Zhang), Forum Math. 2015, 27(6):3439--3460. (SCI)
71. On the regularity of the multisublinear maximal functions,  (with Feng Liu), Canad. Math. Bull. 2015, 58(4): 808--817. (SCI)
70. Weak Hardy spaces WHpL(Rn) associated to operators satisfying K-Davies-Gaffney estimates, (with Jun Cao, Der-Chen Chang, Dachun Yang), J. Nonlinear Convex Anal. 2015, 16(7): 1205--1255. (SCI)
69. Oscillation and variation inequalities for commutators of singular integrals with Lipschitz functions, (with Jing Zhang), J. Inequal. Appl. 2015, 2015:214, 21pp. (SCI)
68. Pointwise estimates and boundedness of generalized Littlewood-Paley operators in BMO(Rn), (with Yurong Wu), Bull. Korean Math. Soc. 2015, 52(3): 851--864. (SCIE)
67. A  criterion on oscillation and variation for the commutators of singular integral operatorscriterion, (with Feng Liu), Forum Math. 2015, 27(1):77--97. (SCI)
66. Lp bounds for parametric Marcinkiewicz integrals with mixed homogeneity, (with Feng Liu, Daiqing Zhang), Math. Inequal. Appl. 2015, 18(2):453--469. (SCI)
65. Radial symmetry and asymptotic behaviors of positive solutions for certain nonlinear integral equations, (with Jiankai Xu, Zhong Tang), J. Math. Anal. Appl. 2015, 427(1): 307--319. (SCI)
64. A note on multilinear Muckenhoupt classes for multiple weights, (with Songqing Chen, Qingying Xue), Studia Math. 2014, 223(1), 1--18. (SCI)
63. On the multilinear singular integrals and commutators in the weighted amalgam spaces, (with Feng Liu, Daiqing Zhang), J. Funct. Spaces 2014, Art. ID 686017, 12pp. (SCI)
62.  Rough singular integrals associated with surfaces of Van der Corput type, (with Feng Liu), Appl. Math. J. Chinese Univ. Ser. B 2014, 29(1):86-100. (SCI)
61. The non-existence results for a class of integral equation, (with Jiankai Xu, Zhong Tan), J. Differential Equations 2014, 256(5):1873--1902. (SCI)
60. Parabolic singular integrals with rough kernels and extrapolation, (with Feng Liu), Sci. Sin. Math. (in Chinese), 44(5)(2014), 519-534.
59.  Rough singular integrals and maximal operators with mixed homogeneity along compoud curves, (with Feng Liu), Math. Nachr.2014, 287(10):1166--1182. (SCI)
58. Rough singular integrals supported by  submanifolds in Tribel-Lizorkin spaces and Besove spaces, (with Feng Liu), Taiwanese Math. J. 2014, 18(1):127--146. (SCI)
57.  On Marcinkiewicz integrals associated to compound mappings with rough kernels, (with Feng Liu), Acta Math. Sin. (Engl. Ser.), 2014, 30(7):1210--1230. (SCIE)
56. Singular integrals and Marcinkiewicz integrals along compound curves on product domains, (with Senhua Lan, Feng Liu), Adv. Math. (China), 2014, 43(6):921--941.
55. Boundedness of parametric Marcinkiewicz integrals with rough kerenls supported by compound subvarieties, (with Feng Liu, Daiqing Zhang), Acta Math. Sci. Ser. A Chin. Ed. 2014, 34(4): 1026--1039.
54. On the L2 boundedness for the multiple Littlewood–Paley functions with rough kernels, (with Feng Liu), J. Math. Anal. Appl. 2014, 410(1):403--410. (SCI)
53. Rough Marcinkiewicz integrals with mixed homogeneity on product spaces, (with Feng Liu), Acta Math. Sin. (Engl. Ser.), 2013, 29(7):1231-1244. (SCIE)
52. A note on rough singular integrals in Triebel-Lizorkin spaces and Besov spaces, (with Feng Liu, Daiqing Zhang), J. Inequal. Appl. 2013, 2013:492, 13pp. (SCI)
51. Lipschitz estimates for the commutators of multilinear singular integrals withnNon-smooth kernels, (with Jiali Lian), Adv. Math. (China), 2013, 42(2): 1--15.
50. Multiple weighted estimates for commutators of multilinear fractional integral operators, (with Songqing Chen), Sci. China Math. 2013, 56(9): 1879--1894. (SCI)
49.  Non-isotropic singular integrals and maximal operators along surfaces of revolution, (with Dashan Fan), Math. Inequal. Appl. 2013, 16(2): 461--476. (SCIE)
48.  On the commutators of multilinear fractional integrals with weighted Lipschitz functions,(with Jiali Lian, Bolin Ma)  Acta Math. Sci., 2013, 33A (2)
47.  Multiple singular integrals and Marcinkiewicz integrals with mixed homogeneity along surfaces, (with Feng Liu), J. Inequal. Appl. 2012, 2012(189): 1-23. (SCI)
46.  Rough Marcinkiewicz integrals along certain smooth curves, (with Bolin Ma, Xiating Zhao), Front. Math. China. 2012, 7(5): 857–872. (SCIE)
45.  Multiple weighted estimates for commutators of multilinear singular integrals with non-smooth kernels,(with Songqing Chen), J. Math. Anal. Appl. ,2012, 396:888-903. (SCI)   
44.   A note on the generalized Marcinkiewicz integral operators with rough kernels,(with Yurong Wu), Acta Math. Sin. (Engl. Ser.) 2012, 28(12): 2395–2406. (SCIE) 
43.   A class of singular Iitegrals on anisotropic Hardy spaces, (with Senhua Lan), Chinese Ann. Math. ,  2012, 33A (1): 1--11. 
42.   Existenceof positive solution to a perturbed conformal invariant integral equation (in Chinese), (with Jiankai Xu, Zhong Tan), Sci Sin Math, 2012, 42(4): 329--340
41.   Lp bounds for singular integrals with rough kernels on product domains, (with Dashan Fan, Li Ma), Acta Math. Sin. (Engl. Ser.) 28(1(2012),133-144. (SCIE)
40.   Weighted Lp estimates for rough oscillatory singular integrals with non-convol -ution phases, (with Cao Muliang and Zhao Xiating), J. Math. Study 44(4) (2011),
39.   A class of singular integral operators associated to surfaces of revolution, (with Muliang Cao), Advances in Pure Mathematics 1(2011),334—339.
38.   Rough multiple singular integrals along hypersurfaces, (with Deng Liurui, Li Zhongkai, Ma Bolin), Acta Math. Sci. 31B(5) (2011)2081-2098.(SCIE)
37.   Commutators of weighted Lipschitz functions and multilinear singular integrals with non-smooth kernels, (with Jiali Lian and Bolin Ma), Appl. Math. J. Chinese Univ. 26B(3) (2011),353-367 (SCIE)
36.   Vector-valued inequalities for the commutators of singular integrals with rough kernels, (with Lin Tang),J. Korean Math. Soc. 48(4) (2011), 703—725. (SCIE)
35.    Oscillatory integrals on unit square along surfaces,(with Jiecheng Chen, Dashan Fan and Xiangrong Zhu), Front. Math. China 6(1) (2011),49--59. (SCIE)
34.   Multilinear commutators of BMO functions and multilinear singular integrals with non-smooth kernels,(with Jiali Lian, Ji Li), Appl. Math. J. Chinese Univ. 26B(1) (2011), 109-120(SCIE)
33.    On the generalized Marcinkiewicz integral operators with rough kernels, (with Dashan Fan), Canad. Math. Bull.54(1) (2011),100-112. (SCIE)
32.    Maximal operators and singular integrals with non-isotropic dilation on product domains, (with Zhongkai Li, Bolin Ma), Acta Math. Sin.(Engl. Ser.) 2610)(2010),1847--1864. (SCIE)
31.   On rough Marcinkiewicz integrals along surfaces, (with Jiankai Xu), Acta Math. Sin.(Engl.Ser.) 26(4) (2010),717—730. (SCIE)
30.   An interpolation theorem related to the Hardy space with non-doubling measure, (with Guoen Hu and Jiali Lian), Taiwanese Math. J. 135)(2009),1609—1622. (SCI)
29.   Non-standard commutators for rough oscillatory singular integrals, Anal. Theory Appl. 25(3) (2009), 230—241.
28.   Weighted weak type estimates for commutators of fractional integrals on spaces of homogeneous type, (with Wang Weihong), Acta Math. Sci. 29A(3) (2009),553-563.
27.   Lp-boundedness for the commutators of rough oscillatory singular integrals with non-convolution phases, J.Korean Math.Soc.46(3) (2009),577--588.(SCIE)
26.   Rough Marciniewicz integrals associated to surfaces of revolution on product domains,(with Xu Jiankai), Acta Math. Sci. 29B(2)(2009), 294304.(SCIE)
25.   A class of commutators for multilinear fractional integrals in non-homogeneous spaces,(with Jiali Lian), J. Inequal. Appl. Vol. 2008,Article ID 373050p.17. (SCI)
24.   Certain oscillatory integrals on unit square and their applications, (with Dashan Fan), Sci.in China Ser. A: Math. 5110) (2008), 1895--1903. (SCI)
23.   On multiple singular integrals along polynomial curves with rough kernels,(with Yang Shanzi), Acta Math.Sin. (Engl. Ser.) 24(2) (2008),177-18.(SCIE)
22.   Lp bounds for singular integrals associated to surfaces of revolution on product domains, (with Yang Shanzhi), Anal.Theory Appl.23(4) (2007),389-400.
21.   A rough multiple Marcinkiewicz integral along continuous surface, Tohoku Math. J. 59(2) (2007), 145-166. (SCI)
20.   Lp-estimates for the commutators of Marcinkiewicz integrals with kernels belonging to certain block spaces, Math.Nachr.279(9-10)(2006),1128-1144. (SCI)
19.   Boundedness of multiple Marcinkiewicz integrals with rough kernels, J. Korean Math. Soc. 433(2006)635—658. SCIE
18.   Lp bounds for Marcinkiewicz integrals associated to surfaces of revolution, J. Math. Anal. Appl. 3212(2006)811--827. (SCI)
17.   General Littlewood-Paley functions and singular integrals on product spaces, Math. Nachr. 279(4) (2006), 431--444. (SCI)
16.   Weak type (H1 ,L1) estimate on the commutators of Marcinkiewicz integrals, (with Zhang Pu), Appl. Math. J. Chinese Univ. 20 B(4), (2005), 455--461.
15.   On multiple Marcinkiewicz integrals related to block spaces, Acta Math. Sin. (Chinese Ser.)  48(6) (2005) , 1233—1250.
14.   A Lipschitz estimate for Multilinear oscillatory singular integrals with rough kernels, Acta Math. Sci. 25B(4) (2005),761-770. (SCIE)
13.   On Marcinkiewicz integral operators with rough kernels, Integr. Equ. Oper. Theory 52(2) (2005), 285--298.(SCI)
12.   Boundedness of higher order commutators of oscillatory singular integrals with rough kernels, Studia Math. 167 (2005), 29-43. (SCI)
11.   On multilinear oscillatory singular integrals with rough kernels, J. Math. Anal. Appl. 296(2) (2004), 279-294. (SCI)
10.   A class of multilinear oscillatory singular integrals related to block spaces, (with Shanzhen Lu), Tohoku Math. J. 56(3) (2004), 299-315. (SCI)
9.   On the commutators of singular integrals related to block spaces, (with Shanzhen Lu), Nagoya Math. J. 173 (2004), 205-223. (SCI)
8.   Multilinear singular integrals with rough kernels, (with Shanzhen Lu and Pu Zhang ), Acta Math. Sin. (Engl. Ser.) 19(1) (2003), 51--62. (SCIE)
7.   Oscillatory singular integrals and commutators with rough kernels, (with Shanzhen Lu), Ann. Sci. Math. Quebec  27(1) (2003), 47-66.
6.    On parametric Marcinkiewicz functions with rough kernels, (with Zhang Pu), Appl. Math. J.  Chinese Univ. 18B(3) (2003), 258-266.
5.   Boundedness of multilinear fractional integrals operators with rough kernels on weighted Herz spaces, Adv. in Math. ( in Chinese) 32(4) (2003), 489-497.
4.    L2-boundedness of a Marcinkiewicz integral related to block spaces on product domains, J. Beijing Normal Univ. (Natural Sci. )(in Chinese)  39(2) (2003), 149-154.
3.   Approximation by Stancu-Kantorovich operators in Ba spaces, (with Zhu Lizhi), Acta Math. Appl. Sinica  (Chinese)  25(2) (2002), 303-311.
2.    Lp-boundedness for a class of rough singular integrals on product domains, J. Beijing Normal Univ. (Natural Sci.) (in Chinese)  38(4) (2002), 432-439.
1.    Boundedness of higher order commutators for a class of rough operators on weighted Herz spaces, J. Beijing Normal Univ. (Natural Sci.) (in Chinese) 37(3) (2001), 299-306.

 

 
 
 
简介
 
系别:
数学与应用数学系
办公室:633
教师:伍火熊
职称:教授
职务:教师
Phone:2580766
Email:
huoxwu@xmu.edu.cn
研究方向:
调和分析及其应用